# SDR CA080124003

- Difficulty date: January 17, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft serial: 30294
- Aircraft time: 11,491 hours
- Engine: Lyc T5317A
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664201
- Condition: Cracked
- Location: Lg
- Part time: 2,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE ENGINEER WAS CONDUCTING THE DI, A CRACK IN THE AFT DART CROSSTUBE WAS DISCOVERED. THE DART CROSSTUBE FOLLOWS 300/600 HR INSP CYCLE. CROSSTUBE WAS 60.7 FROM 300 HR INSP, AND 360.7 FROM THE 600 HR. CROSSTUBE WAS CHECKED FOR EXCESSIVE DEFLECTION, TOTAL SPREAD WAS 107 INCHES AND SYMMETRICAL TO THE MIDPOINT OF THE CROSSTUBE. THESE MEASUREMENTS ARE ACCEPTABLE WITH THE ICA-D212-664 MANUAL. THE CRACK WAS ON THE LOWER PART OF THE UPPER PORTION OF TUBE AND 4.5 INCHES FROM MIDPOINT. AT THE TIME OF DISCOVERY THE HELICOPTER WAS BEING USED FOR HELI-SKIING. NO HARD LANDING HAD OCCURED DURING ITS INSTALLATION LIFE. MEMOS TO INSPECT THE OTHER AC LANDING GEAR HAS BEEN SENT TO THE ENGINEERS. (TC NR 20080124003)
